MAUDE Adverse Event Report: TORNIER S.A.S. BLUEPRINT REVERSED GLENOID GUIDE AND GLENOID BONE MODEL MWJ013; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. BLUEPRINT REVERSED GLENOID GUIDE AND GLENOID BONE MODEL MWJ013; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number MWJ004
Medical Device Problem Codes Component Missing (2306); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wrong psi guide was put into the box.Surgeon had already started the operation and had to proceed without this planned psi.
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device not available.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the information provided by the manufacturing site.A device inspection was not possible since the affected devices were not returned.However, the reported event of mixing-up of psi guides during packaging was confirmed by the manufacturing site based on evidence received from the customer.The surgeon did not receive the psi guide and the bone model ordered for the surgery (lot # 1rvr00yh).He received a guide and a bone model of a different surgery, with a different patient id and case id (lot # 1rvr00th).The devices inside the packaging did not correspond to what was indicated on the packaging label (which contained the information of the devices ordered by the surgeon).Based on investigation, the root cause was attributed to a packaging related issue.The failure was caused by confusion during the packaging process.The devices in question have the same catalog number and have a very similar lot number.This lead to the devices being mixed-up.The devices of lot # 1rvr00th were put inside the packaging intended for devices lot # 1rvr00yh and vice versa.A nc and a capa were initiated to cover this issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
BLUEPRINT REVERSED GLENOID GUIDE AND GLENOID BONE MODEL MWJ013
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17737874
Report Number3000931034-2023-00280
Device Sequence Number5493297
Product Code KWS
UDI-Device Identifier93700386998976
UDI-Public93700386998976
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Catalogue NumberMWJ004
Device Lot Number1RVR00Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown